논문KCI 등재
Distributivity on the Gyrovector Spaces
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
As a vector space provides a fundamental tool for the study of Euclideangeometry, a gyrovector space provides an algebraic tool for the study of hyperbolic ge-ometry. In general, the gyrovector spaces do not satisfy the distributivity with scalarmultiplication. In this article, we see under what condition the distributivity with scalarmultiplication is satisfied.
Abstract
As a vector space provides a fundamental tool for the study of Euclideangeometry, a gyrovector space provides an algebraic tool for the study of hyperbolic ge-ometry. In general, the gyrovector spaces do not satisfy the distributivity with scalarmultiplication. In this article, we see under what condition the distributivity with scalarmultiplication is satisfied.
참고문헌 (2)
- L. V. Sabinin., "On the notion of a gyrogroup", Aequ. Math, 56, pp.11~17 (1998)
- A. A. Ungar, "Analytic hyperbolic geometry and Albert Einstein's special theory of relativity" (2008), World Scienti c Press
관련 논문AI추천
Totally real and complex subspaces of a right quaternionic vector space with a Hermitian form of signature $(n,1)$김성운대한수학회 · 대한수학회지2024 · 제61권 제3호A remark on a triple points in the boundary of quaternionic hyperbolic space김준형강원경기수학회 · 한국수학논문집2017 · 제25권 제2호Split quaternions and rotations in semi Euclidean space $\mathbb{E}_{2}^{4}$Levent Kula, Yusuf Yayli대한수학회 · 대한수학회지2007 · 제44권 제6호Some results on multi vector spaceMoumita Chiney, S. K. Samanta기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2018 · 제15권 제1호A study on rectifying curves in the dual Lorentzian spaceEmine Özbey, Mehmet Oral대한수학회 · 대한수학회보2009 · 제46권 제5호On volumes of parallel 2n-hedron in a Lorentz vector space김병학, 박성일, 이영옥, 최진혁대한수학회 · 대한수학회보2009 · 제46권 제6호
이 간행물의 다른 논문 (21건)
On Skew Centralizing Traces of Permuting n-Additive MappingsNazia Parveen, Mohammad Ashrafpp. 1-12A Note on Skew-commuting Automorphisms in Prime RingsTarannum Bano, Nadeem Ur Rehmanpp. 21-28Functional Equations associated with Generalized Bernoulli Numbers and Polynomials장유선, 유천성, 권혁인, Dmitry Victorovich Dolgypp. 29-39Some Additive Maps on Sigma Prime RingsMohammad Mueenul Hasnain, Mohd Rais Khanpp. 41-50Fuzzy Prime Ideals of Pseudo- LBCK-algebrasGrzegorz Dymek, Andrzej Walendziakpp. 51-62
